Nonexistence of Solutions to Systems of Higher-order Semilinear Inequalities in Cone-like Domains
MetadataShow full metadata
In this paper, we obtain nonexistence results for global solutions to the system of higher-order semilinear partial differential inequalities
∂kui/ ∂tk - ∆(αi(x, t)ui(x, t)) ≥ tγi+1|x|σi+1|ui+1 (x, t)|Pi + 1, 1 ≤ i ≤ n,
un+1 = u1,
in cones and cone-like domains in ℝN, t > 0. Our results apply to nonnegative solutions and to solutions which change sign. Moreover, we provide a general formula of the critical exponent corresponding to this system. Our proofs are based on the test function method, developed by Mitidieri and Pohozaev.
CitationEl Hamidi, A., & Laptev, G. G. (2002). Nonexistence of solutions to systems of higher-order semilinear inequalities in cone-like domains. Electronic Journal of Differential Equations, 2002(97), pp. 1-19.
This work is licensed under a Creative Commons Attribution 4.0 International License.